# SDR SIMA200510108

- Difficulty date: March 30, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N701MH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145162
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP INSPECTION, FOUND DIGITAL FORWARD AT FRAME 16 CORRODED.  REPAIRED DIGITAL IAW EMB SRM 53-21-10 FIGURE 203.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
